Should I change to Hydroxocobalamin ?

I've been injecting for about 6 weeks. I'm using 1ml cyanocobalamin ( and have quite a stock of them)

I feel OK day I inject, energy levels improved, pins and needles disappear. Feel same the next day except pins and needles in feet start to reappear.

Day 3, I'm flagging, pins and needles in both feet, tired and struggling to get out of bed and get going. Exercising dogs is a bit of a struggle and will leave me slightly short of breath, though nothing like as bad before starting injections. I usually cave in and inject though have tried to put it off until next day.

Should I try changing to Hydroxocobalamin 2ml injection or carry on as I am ? I've tried B12 spray but that seems to have no effect.

Other symptoms of brain fog, dizziness, acute shortness of breath have gone ( thank God and this forum!)

Would appreciate any advice. Thanks.

2 Replies

oldestnewest
  • It can't hurt to try.

    I'd also try to get to see a neurologist. It may be that the neuropathy isn't because of a B12 deficiency (which was my experience).

  • It may be that whatever form of B12 you have you are just going to need it every couple of days.

    Once you have started supplementing levels in blood don't mean anything unless they are low - what you need to listen to is your symptoms.

    Most people retain hydroxo better than cyano so you may find you need it less frequently but for some people cyano lasts longer than hydroxo.

    As fbirder says it won't do any harm to try and see which works better.

You may also like...